Doctor insights on:
Over The Counter Treatment For Labyrinthitis
I still get vertigo mostly after a cold since my first bout of labyrinthitis 15 years ago. Should I seek VTR treatment? Is my vestibularnerve damaged?
Vertigo is Rx: Dizziness is, as many symptoms, has multiple causes, I needed to know what was the first reason, and how it was treated. usually it has to do with the ear, I would treat for sinusitis 14 course and treat with anti vertigo medication during the day is different than at night and usually I had little or no recurrence in young people. ...Read more
I have labyrinthitis in the right ear. I have used prednisolone and my hearing has not returned. Would alternative treatment like acupuncture work?
Hello Doctor Mandel! A month ago I suffered from acute labyrinthitis with veritigo and vomiting, hearing loss on my left ear. Now I still have noise in my left ear and sometimes steadless. What you can recommend as treatment? Thank you ver much!!!
Avoid operating: machinery and rest. Doing valsalva will help. It may take another few days and all your symptoms will go away. Good luck. ...Read more
Antibiotics: Amoxicillin is still recommended as the first line antibiotic. There are others for treatment failure or patients with allergies. Also pain control. In older patients, pain control alone maybe tried for 3 days with antibiotics prescribed if the infection does not resolve on its own. ...Read more
Can depersonalization cause anger and last all day? I've had it most of the day since physical therapy for compensation of labyrinthitis. Is this really anxiety? I feel like I'm going nuts.
Depersonalization is: the result of severe psychological decompensation, usually because of high repression of stressors. It causes the world to look robot-like, or estranged--not personal. You may feel like a robot yourself, which can't be helped by labyrinthitis, which is a vestibular condition (probably physical). After the physical symptoms subside, seek out a therapist who can help you re-integrate feelings. ...Read moreSee 3 more doctor answers